# SDR 03FDEA02191

- Difficulty date: December 15, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: ARC74821
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP VANE, OUTBOARD TRACK ATTACHMENT FITTING, BOLT HOLES, FOUND 3 THAT EXCEED LIMITS.  LT WING - INBD FLAP VANE, OUTBOARD TRACK ATTACHMENT FITTING, BOLT HOLES   REPAIRED AS PER EA 1-5750-75176, TITLE : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT & RT INBD. FLAP VANE ATTACH FITTINGS REWORK.
